# SDR AALA981167

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1766A
- Make and model: Doug MD-11
- Aircraft serial: 48597
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, BUSINESS CLASS EMERGENCY EXIT FLOOR PATH LIGHTING ON RIGHT SIDE ILLUMINATED ALL THE TIME.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE IN BUSINESS CLASS ON RIGHT SIDE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
